Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Every day, when pain strikes, millions of adults reach for Panadol so that they can be free from pain – thanks to the effective relief that Panadol provides.
If you or your family is in pain, it’s important to understand your symptoms before choosing a treatment. Explore our symptom guides for adults and children using the links below.
From headaches to fevers or injuries, there’s always a form of pain relief to help treat or manage your symptoms. Discover your options using the simple guides below.
Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose. Paracetamol overdose may cause liver failure which may require liver transplant or lead to death. Underlying liver disease increases the risk of paracetamol- related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication. Read the label for more information.
Discover the full range of Panadol everyday pain relief products today and find out which one is right for you.